# SDR MWEA99347

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Engine Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT ENGINE EGT DROPPED TO 50 DEGREE, DISCONTINUED TAKEOFF.  MTC FOUND BROKEN WIRE AT PIN A CONNECTOR R5-11 ON LEFT ENGINE AND RESOLDERED.
